# SDR EE4Y2018041806374

- Difficulty date: March 12, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32357
- Condition: Dented
- Location: Bs 360-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, SEVERAL DEFORMATIONS AND DINGS (FROM INSIDE TO OUTSIDE) WERE FOUND AT MCD SURROUNDING AREA, COMMON TO LOWER FRAME SKIN BS 360 TO 500C,  STRINGERS 18L AND 26L. THE DAMAGED AREAS WERE REPAIRED IAW EOS FROM AEI, EO6387, EO6388 AND EO6445 INSTRUCTIONS.
